Title of article :
On fractional maximal function and fractional integral on the Laguerre hypergroup
Author/Authors :
Vagif S. Guliyev، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Pages :
11
From page :
1058
To page :
1068
Abstract :
Let K = [0,∞)×R be the Laguerre hypergroup which is the fundamental manifold of the radial function space for the Heisenberg group. In this paper we obtain necessary and sufficient conditions on the parameters for the boundedness of the fractional maximal operator and the fractional integral operator on the Laguerre hypergroup from the spaces Lp(K) to the spaces Lq (K) and from the spaces L1(K) to the weak spaces WLq (K). © 2007 Elsevier Inc. All rights reserved
Keywords :
Generalized translation operator , Fourier–Laguerre transform , Besov space , Fractional integraloperator , Fractional maximal operator , Laguerre hypergroup
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2008
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
936811
Link To Document :
بازگشت